# SDR SWAA2014061729127

- Difficulty date: May 25, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 39361902
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD EMER EVAC SLIDE FLOOR LATCH MOUNT PAD CORRODED.  R & R MOUNT ASSEMBLY IAW SRM & DWG.
